Asymptotics of Wave Functions of the Stationary Schrödinger Equation in the Weyl Chamber

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-02049757
Contributor : Stéphanie Suciu <>
Submitted on : Tuesday, February 26, 2019 - 3:56:18 PM
Last modification on : Wednesday, February 27, 2019 - 1:23:37 AM

Identifiers

Citation

S. Yu. Dobrokhotov, D. Minenkov, S. Shlosman. Asymptotics of Wave Functions of the Stationary Schrödinger Equation in the Weyl Chamber. Theoretical and Mathematical Physics, Consultants bureau, 2018, 197 (2), pp.1626-1634. ⟨10.1134/S0040577918110065⟩. ⟨hal-02049757⟩

Share

Metrics

Record views

31